# SDR Q2SA20170102292

- Difficulty date: January 2, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER REAR SPAR WEB, RSS 224 CRACKED.  REPAIRED IAW SRM 57-20-10 REPAIR 6, FIG 201, DETAIL II & IV.  AIRCRAFT GROUNDED.
